Normal congruences with focal bicylindrical surfaces

Authors

  • N. P. Koneva

Abstract

A system of equations determining normal con~uences with focal surfaces (bicylinders) is found in a biaxial space of hyperbolic type by using a moving frame of the space and the method of Cartan exterior forms. The geometric construction of these congruences is presented.

Published

25.05.1993

Issue

Section

Short communications

How to Cite

Koneva, N. P. “Normal Congruences With Focal Bicylindrical Surfaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 5, May 1993, pp. 718–720, https://umj.imath.kiev.ua/index.php/umj/article/view/5859.